Ask an expert
Question

28 Jan 2008

Please help
Since August this year, I have been having blood after intercourse with my boyfriend and thereafter very bad fishy odour. I went to my GP who cinfirmed that it was no STD by vaginal infection called Gardnerella. She prescibed Vaginal cream. Again the bleeding ctarted in Nov. I went back to her and she prescribed oral medication (can't remember the name correctly but I think its Flagyl). She also did a Pap Smear which came back normal. The bleeding after sex stopped for about two weeks and started again at the end of December. I went back to her first week of Jan again and she prescribed Metronidazole for 7 day 3 times again. Over the weekend I bled again while having sex. This time I was seriously worried because blood measuring about 3 tablespoons oozed out. What I have noticed is that this bad smelling discharge comes immediately after my monthly period. I'm not sure what to do and what treatment to take becasue my doctor promised me that the 7 day course I took last will work. Hoe long is this going to last? This is really affecting me and my boyfriend.
Answer 287 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I would suggest that you see a gynaecologist. It may not be an infection which is causing the bleeding, but could be a problem with the cervix, such as an erosion.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.